# SDR AALA202511198673

- Difficulty date: November 18, 2025
- Submitted: November 19, 2025
- Operation: Air carrier
- Aircraft: N820AL
- Make and model: Boeing 787-9
- Aircraft serial: 40639
- Aircraft time: 35,384 hours, 4,267 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY ESCAPE PATH LIGHT ON SEAT 9H IS INOPERATIVE.  MAINTENANCE REPAIRED BROKEN WIRE AND TERMINAL. REPLACED TERMINAL IAW AMM 20-11-02. OPS TEST PASS ON SEAT 9H
